MathSciNet Relay Station
MathSciNet bibliographic data
MR289487 (44 #6677) 13.40
Warfield, Robert B., Jr. Rings whose modules have nice decompositions. Math. Z. 125 1972 187–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement